The relation between the growth of an entire function of several complex variables and the set of singular points of its associated function
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 227-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a22,
author = {M. Sh. Stavskii},
title = {The relation between the growth of an entire function of several complex variables and the set of singular points of its associated function},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {227--232},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a22/}
}
TY - JOUR AU - M. Sh. Stavskii TI - The relation between the growth of an entire function of several complex variables and the set of singular points of its associated function JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 227 EP - 232 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1959_2_a22/ LA - ru ID - IVM_1959_2_a22 ER -
%0 Journal Article %A M. Sh. Stavskii %T The relation between the growth of an entire function of several complex variables and the set of singular points of its associated function %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1959 %P 227-232 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1959_2_a22/ %G ru %F IVM_1959_2_a22
M. Sh. Stavskii. The relation between the growth of an entire function of several complex variables and the set of singular points of its associated function. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 227-232. http://geodesic.mathdoc.fr/item/IVM_1959_2_a22/